MAUDE Adverse Event Report: MED-EL ELEKTROMEDIZINISCHE GERAETE GMBH BONEBRIDGE; BCI BONE CONDUCTION IMPLANT

MED-EL ELEKTROMEDIZINISCHE GERAETE GMBH BONEBRIDGE; BCI BONE CONDUCTION IMPLANT
Model Number BCI602 BONE CONDUCTION IMPLANT
Medical Device Problem Code No Device Output (1435)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
Hearing performance with the device is intermittent.Ent is ordering imaging.
 
Additional Manufacturer Narrative
The device has not been explanted.If it should be explanted, it should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
 
Event or Problem Description
Hearing performance with the device is affected.
 
Additional Manufacturer Narrative
According to the information received from the field a technical implant failure seems likely.However to determine an exact root cause device investigation would be necessary.Reimplantation is currently not planned.

Brand Name
BONEBRIDGE
Common Device Name
BCI BONE CONDUCTION IMPLANT
Manufacturer (Section D)
MED-EL ELEKTROMEDIZINISCHE GERAETE GMBH
innsbruck
AU 
Manufacturer Contact
laura simonotti
fuerstenweg 77a
innsbruck 6020
AU   6020
57788
MDR Report Key23508860
Report Number9710014-2025-01041
Device Sequence Number9732668
Product Code PFO
UDI-Device Identifier09008737524838
UDI-Public(01)09008737524838
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K191457
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/11/2024
Device Model NumberBCI602 BONE CONDUCTION IMPLANT
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2025
Supplement Date Received by Manufacturer10/30/2025
Initial Report FDA Received Date11/10/2025
Supplement Report FDA Received Date01/27/2026
Date Device Manufactured08/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age30 YR
Patient SexFemale